# SDR DXTA2009072303736

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 5,762 hours, 4,563 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXTREME NOSE DOWN YOKE PRESSURE REQUIRED AFTER TAKEOFF. ELECTRIC TRIM CAN NOT KEEP UP WITH NOSE DOWN PRESSURE REQUIRED.  COMPLIED WITH SYSTEM OPS CHECKS   FOUND INDICATOR PANEL TO BE OUT OF POSITION. REPOSITIONED THE INDICATOR AND OPS CHECK GOOD.  IAW MM 27-32-01 AND SERVICE LETTER SL560XL-27-17.  REV FAS 09-1968.
